Polynomial approximation in the mean in certain non Carathéodory regions. I
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1968), pp. 86-93
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_9_a9,
author = {V. P. Khavin},
title = {Polynomial approximation in the mean in certain non {Carath\'eodory} {regions.~I}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {86--93},
year = {1968},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_9_a9/}
}
V. P. Khavin. Polynomial approximation in the mean in certain non Carathéodory regions. I. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1968), pp. 86-93. http://geodesic.mathdoc.fr/item/IVM_1968_9_a9/